Items for Simm, Nicholas

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 13.

Article

Deelan Cunden, Fabio, Mezzadri, Francesco, O'Connell, Neil and Simm, Nicholas (2018) Moments of random matrices and hypergeometric orthogonal polynomials. Communications in Mathematical Physics. ISSN 0010-3616 (Accepted)

Lambert, Gaultier, Ostrovsky, Dmitry and Simm, Nick (2018) Subcritical multiplicative chaos for regularized counting statistics from random matrix theory. Communications in Mathematical Physics. ISSN 0010-3616

Simm, Nick (2017) On the real spectrum of a product of Gaussian matrices. Electronic Communications in Probability, 22 (41). pp. 1-11. ISSN 1083-589X

Deano, Alfredo and Simm, Nicholas (2017) On the probability of positive-definiteness in the gGUE via semi-classical Laguerre polynomials. Journal of Approximation Theory, 220. pp. 44-59. ISSN 0021-9045

Simm, N J (2017) Central limit theorems for the real eigenvalues of large Gaussian random matrices. Random Matrices: Theory and Applications, 6. ISSN 2010-3263

Deelan Cunden, Fabio, Mezzadri, Francesco, Simm, Nick and Vivo, Pierpaolo (2016) Large-N expansion for the time-delay matrix of ballistic chaotic cavities. Journal of Mathematical Physics, 57 (11901). pp. 1-16. ISSN 0022-2488

Fyodorov, Y V and Simm, N J (2016) On the distribution of maximum value of the characteristic polynomial of GUE random matrices. Nonlinearity, 29. pp. 2837-2855. ISSN 0951-7715

Fyodorov, Y V, Khoruzhenko, B A and Simm, N J (2016) Fractional Brownian motion with Hurst index H=0 and the Gaussian Unitary Ensemble. Annals of Probability, 44 (4). pp. 2980-3031. ISSN 0091-1798

Cunden, Fabio Deelan, Mezzadri, Francesco, Simm, Nick and Vivo, Pierpaolo (2016) Correlators for the Wigner–Smith time-delay matrix of chaotic cavities. Journal of Physics A: Mathematical and Theoretical, 49 (18). ISSN 1751-8113

Mehta, Dhagash, Hauenstein, Jonathan D, Niemerg, Matthew, Simm, Nicholas J and Stariolo, Daniel A (2015) Energy landscape of the finite-size mean-field 2-spin spherical model and topology trivialization. Physical Review E (PRE), 91. ISSN 1539-3755

Mezzadri, F and Simm, N J (2013) Tau-function theory of chaotic quantum transport with β = 1, 2, 4. Communications in Mathematical Physics, 324 (2). pp. 465-513. ISSN 0010-3616

Mezzadri, F and Simm, N (2012) Moments of the transmission eigenvalues, proper delay times and random matrix theory II. Journal of Mathematical Physics, 53 (5). 053504-1-053504-42. ISSN 0022-2488

Mezzadri, F and Simm, N J (2011) Moments of the transmission eigenvalues, proper delay times, and random matrix theory I. Journal of Mathematical Physics, 52 (10). p. 103511. ISSN 0022-2488

This list was generated on Tue Dec 18 08:51:23 2018 GMT.